# SDR REXA2016011600118

- Difficulty date: January 16, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tab
- Condition: Broken
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART 9 53-61-101, APU EXHAUST NOZZLE ASSEMBLY ALIGNMENT TAB BROKEN.  WELDED REPLACEMENT TAB ON APU NOZZLE & NDT'D IAW CMM 49-81-00 REV 7 STEP BB.
